# SDR A6WR95035

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: HC760H000C034
- Condition: Corroded
- Location: Fuel Cock Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE LOW PRESSURE FUEL COCK CABLE CIRCUIT CORRODED.  ALL FOUR CABLES FROM FUSELAGE FRAME 18 TO L.P. COCK.  REPLACED CABLES.  REFERENCE OPERATOR CONTROL NR 95ZZZX6258, NR 95ZZZX6259, AND NR 95ZZZX6260.  (X)
